Weak lower subdifferentiability in fractional programming

M. Boncompte, J. E. Martínez-Legaz

Research output: Contribution to journalArticleResearchpeer-review


We consider generalized fractional programming problems for which numerators and denominators appearing in the objective function satisfy certain tangential convexity conditions ensuring its weak lower subdifferentiability. Estimates of the weak lower subdifferential in terms of the generalized subdifferentials of the numerators and denominators are provided and necessary and sufficient Kuhn-Tucker type optimality conditions involving these sets are obtained for problems with quasiconvex constraints. © 1994.
Original languageEnglish
Pages (from-to)265-270
JournalInternational Transactions in Operational Research
Publication statusPublished - 1 Jan 1994


  • nonlinear
  • optimization


Dive into the research topics of 'Weak lower subdifferentiability in fractional programming'. Together they form a unique fingerprint.

Cite this